website


Daleron Cold 3 film-coated tablets N12

Krka

Regular price £0.00

Tax included. Shipping calculated at checkout.

Daleron COLD3 film-coated tablets

Note. This product is not distributed or sold, and information is provided for information purposes only.
For more detailed information, contact your nearest pharmacy, pharmacist or your family doctor.

Paracetamol, pseudoephedrine hydrochloride, dextromethorphan hydrobromide

Read all of this leaflet carefully before you start using this medicine because it contains important information for you.

Always use this medicine exactly as described in this leaflet or as directed by your doctor or pharmacist.

- Keep this leaflet. You may need to read it again.

- If you want to know more or to ask a doctor, ask your pharmacist.

- If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please contact your doctor. See Chapter 4

- If within 3 days your well-being has not improved or even worsened, ask your doctor.

What is this leaflet about?

  1. What Daleron COLD3 is and what it is used for
  2. What to know before taking Daleron COLD3
  3. How to use Daleron COLD3
  4. Possible side effects
  5. How to store Daleron COLD3
  6. Package Contents and other information

  1. What Daleron COLD3 is and what it is used for

Daleron COLD3 relieves a few symptoms, which are usually caused by cold or flu. Daleron COLD3 contains paracetamol (it relieves pain and reduces fever), pseudoephedrine hydrochloride (reduces nasal congestion and respiration) and dextromethorphan hydrobromide (inhibits irritant cough).

Daleron COLD3 is used to relieve symptoms of colds or flu (head, muscle, joint, sore throat, nasal secretion and swelling, irritating cough and fever).

If within 3 days your well-being has not improved or even worsened, ask your doctor.

  1. What to know before taking Daleron COLD3

Do not use Daleron COLD3:

- if you are allergic to paracetamol, pseudoephedrine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients of this medicine (listed in section 6);

- if you have severe liver or kidney problems

- if you have high blood pressure;

- if you have severe ischemic heart disease (angina pectoris);

- if you have a stroke or present risk factor for stroke;

- if you have a history of myocardial infarction;

- if you have a feochromocytoma (a tumor of the adrenal gland);

- if you have had seizures;

- if you have an autoimmune disease (systemic lupus erythematosus);

- if you have diabetes or have a thyroid gland (hyperthyroidism);

- if you have an enlarged prostate;

- if you are kidnapped;

- if you have chronic alcoholism;

- if you are receiving a monoamine oxidase (MAO) inhibitor under the recipe or do not use Daleron COLD3 for 2 weeks after discontinuation;

- if you are taking other medicines containing paracetamol;

- if you are taking pseudoephedrine, ephedrine, phenylephrine or other nasal congestion reducing medicines, including oral or nasal congestion;

- if you are taking guanethidine or its derivatives;

- if you are taking other medicines called beta blockers;

- if the pressure on your eye fluid is elevated (glaucoma);

- if the patient is under 12 years of age.

Warnings and precautions

Talk to your doctor or pharmacist before taking Daleron COLD3:

- if you have kidney or liver disease (including Gilbert syndrome or liver inflammation);

- If you drink alcohol regularly, because in this case you may need a lower dose of Daleron COLD3 and take it only briefly, as it may affect your liver;

- if there is dehydration (loss of water) or a nutritional disorder caused, for example, by alcohol abuse, anorexia or malnutrition;

- if you have hemolytic anemia (abnormal red blood cell counts);

- if there is a deficiency in a particular enzyme, eg glucose-6-phosphate dehydrogenase;

- if you are taking other liver medicines

- if you are taking other medicines containing paracetamol as severe liver damage may occur.

- If you are often healed for pain relief, as long-term use may lead to more severe or more severe headache. In this case, you should not increase the dose of pain medication and seek advice from your doctor;

- if you have bronchial asthma and are allergic to acetylsalicylic acid;

- if cough is accompanied by withdrawal of the mucous membrane of the mucous membrane without the advice of a doctor;

- if your prostate has an enlarged or impaired urination;

- if you are elderly;

- In the event of nausea, increased blood pressure, severe or severe cardiac arrest, heart failure, or any neurological symptoms, such as headache or headache, should be discontinued;

- if you are taking migraine drugs, especially ergot alkaloids - vasoconstrictors (increased pseudoephedrine-induced α-sympathomimetic activity);

- If you are planning an anesthetic surgery, tell your doctor that you are taking Daleron COLD3 because you have to stop taking Daleron COLD3 several days before the surgery;

- If you are an athlete, you should be careful about taking this medicine because pseudoephedrine hydrochloride may have a positive effect on the doping control test;

- Do not take alcoholic beverages with Daleron COLD3.

Warning At higher doses than recommended, the active ingredient in the medicinal product contains paracetamol at high risk of hepatic impairment. Consequently, the maximum recommended paracetamol daily dose should not be exceeded. Other medicines containing paracetamol should not be taken together.

You should contact your doctor if:

- the symptoms of the disease do not decrease within 3 days;

- fever for more than 3 days;

- Cough for more than 3 days, cough recurrence or fever, rash or permanent headache;

- starts to sore throat and the pain lasts for more than 3 days or fever, headache, rash, nausea, vomiting.

Children and adolescents

This medicine should not be used in children under the age of 12 years.

Other medicines and Daleron COLD3

Talk to your doctor or pharmacist if you are taking or have recently taken any other medicines, or if you are unsure about this.

If you are taking the following medicines, tell your doctor or pharmacist:

- MAO inhibitors (pseudoephedrine and dextromethorphan can not be used in combination with monoamine oxidase (MAO) inhibitors (antidepressants) and 2 weeks after their discontinuation. Co-administration of these drugs can cause a severe hypertensive crisis, headache, hyperpyrexia (very high fever) and dangerous Heart arrhythmia.

- Other medicines for depression, some other mental and emotional disorders and Parkinson's disease (MAO inhibitors, methyldopa, fluoxetine hydrochloride, haloperidol, lamotrigine).

- Constant use of alcohol or hypnotics (barbiturates), anticonvulsants (carbamazepine, phenytoin), medicines used to treat tuberculosis (rifampicin, isoniazid) or St. John's wort (Hypericum perforatum) (herbal medicines to treat anxiety) can increase the toxic effects of paracetamol Liver

- When you take pseudoephedrine together with moxibusics, an appetite suppressant, amphetamine-like psychostimulants, your blood pressure may occasionally increase.

- Pseudoephedrine can inhibit the effects of lowering blood pressure such as breasts, betamidine, guanethidine, debriscoquine, methyldopa, alpha and beta-blockers.

- Drugs used to treat nausea and vomiting (metoclopramide, domperidone).

- A medicine used to lower cholesterol (cholestyramine).

- Blood clotting drugs (warfarin).

- Capsules (barbiturates and antiepileptics).

- Some antibiotics (rifampicin, chloramphenicol).

- Medicines for migraine treatment (dihydroergotamine).

- Acne suppressants (non-steroidal anti-inflammatory medicines, salicylic acid).

- Medicines used to treat gout (probenecid).

- Urine alkaline medicines (sodium hydrocarbonate).

- Medicines used to treat heart rhythm disorders (amiodarone, quinidine).

Taking Daleron COLD3 with food and drink

Do not drink alcohol while taking Daleron COLD3.

Pregnancy, lactation and fertility

If you are pregnant, are breast-feeding, think you may be pregnant or are planning to become pregnant, talk to your doctor or pharmacist before taking this medicine.

It is not clear whether it is safe to use this product during pregnancy and breast-feeding, so Daleron COLD3 should not be used during pregnancy and breast-feeding.

Driving and operating machinery

This medicine may cause mild to moderate impairment of ability to drive and use machines, therefore caution should be exercised when driving or using machines in the event of drowsiness, dizziness and / or other effects on the central nervous system.

  1. How to use Daleron COLD3

Always use this medicine exactly as described in this leaflet or as directed by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.

Adults and children over 12 years of age

Adults and adolescents from 12 years of age should take 2 tablets not more than 4 times a day. You should not take this medicine more than every 4 hours.

Do not exceed the recommended dose. The maximum daily dose is 8 tablets.

Elderly patients

Elderly patients, especially those with urinary retention, should be treated with Daleron COLD3 thoroughly.

Renal and hepatic impairment

Daleron COLD3 should be used with caution in patients with moderate to severe renal or hepatic impairment.

In patients with renal impairment (creatinine clearance <30 ml / min), the interval between doses should be prolonged to 6 hours. Talk to your doctor or pharmacist.

Use in children and adolescents

Daleron COLD3 should not be used in children under the age of 12 years.

What to do if you take too much Daleron COLD3?

If you take too much Daleron COLD3, talk to your doctor straight away, even if you feel well.

Overdose of paracetamol may result in nausea, vomiting and severe hepatic impairment, especially if you have impaired renal or hepatic function.

Overdose of pseudoephedrine can lead to severe psychomotor agitation, increased blood pressure and cardiac arrhythmias.

Overdose of dextromethorphan may cause nausea, vomiting, dizziness, abnormal sleepiness, visual disturbances, lethargy, movement coordination disorders and worsening of breathing.

If you forget to take Daleron COLD3

Do not take a double dose to make up for a missed dose.

Stop taking Daleron COLD3

You can stop using it at any time when you no longer need it without any consequences.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

  1. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Possible side effects associated with paracetamol

Rare: may affect up to 1 in 1,000 people

- changes in some blood cells (thrombocytopenia, agranulocytosis),

- Severe hypersensitivity reactions (anaphylactic reactions, angioedema), skin hypersensitivity reactions (especially skin rash, itching, hives, Stevens-Johnson syndrome / toxic epidermal necrolysis)

- difficulty breathing (bronchospasm),

- hepatic impairment

- nausea.

Pseudoephedrine is a potential side effect

Common: It may affect up to 1 in 10 people

- nervousness, insomnia,

- head dizziness,

- Vomiting, dry mouth, nausea,

Uncommon: may affect up to 1 in 100 people

- anxiety, anxiety,

- difficulty in urination (painful urination, urinary retention)

Rare: may affect up to 1 in 1,000 people

- skin rash

- hallucinations (especially for children)

- increased blood pressure and irregular heart beat (tachycardia, palpitations),

- allergic dermatitis.

Frequency not known: frequency can not be estimated from the available data

- blurred vision, nightmares, nightmares

- headache, ringing in the ears (tinnitus), irritability, insomnia and shaking,

- diarrhea and constipation: upper abdominal pain, loss of appetite (anorexia),

- sweating

- difficulty in urination

Possible side effects associated with dextromethorphan

Uncommon: may affect up to 1 in 100 people

- headache, dizziness,

- Gastrointestinal disorders, nausea, vomiting, abdominal discomfort.

Frequency not known: frequency can not be estimated from the available data

- hypersensitivity reactions (eg rash, urticaria, angioedema)

- There are reports of serotonin syndrome (accompanied by changes in mental status, anxiety, involuntary muscle contractions, hyperreflexia, increased sweating, shaking, shaking and hypertension) in patients coated with some antidepressants.

Tell your doctor or pharmacist if you notice any side effects not listed in this leaflet.

  1. How to store Daleron COLD3

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the carton after "EXP" and on the blister after EXP. The medicine is suitable for use until the last day of the specified month.

Do not store above 30 ° C.

Store in the original package in order to protect from light and moisture.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of unnecessary medicines. These measures will help protect the environment.

  1. Package Contents and other information

Daleron COLD3 composition

- The active substances are paracetamol, pseudoephedrine hydrochloride and dextromethorphan hydrobromide. Each film-coated tablet contains 325 mg paracetamol, 30 mg pseudoephedrine hydrochloride and 15 mg dextromethorphan hydrobromide.

- Emergent material. Tablet core: microcrystalline cellulose, colloidal anhydrous silica, pregelatinised starch, talcum, maize starch, magnesium stearate (E572). Tablet film (Opadry 03F21305 Green): Hypromellose, Titanium Dioxide (E171), Quinoline Yellow (E104), Indigotin (E132) and Macrogol 6000.

What Daleron COLD3 looks like and contents of the pack

The film-coated tablet is light green, oval, biconvex.

Daleron COLD3 is available in cartons containing 12 (one 12 film-coated tablets blister) or 24 (two 12 film-coated tablets blisters) film-coated tablets in blisters.

Each carton contains 1 or 2 blister cards.

Not all pack sizes may be marketed.

The registrant and the manufacturer

KRKA, dd, Novo mesto

Shmarješka cesta 6

8501 Novo mesto

Slovenia

If you want to know more about this medicine, contact your local registrant.